CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Existence and regularity of co-rotating and traveling-wave vortex solutions for the generalized SQG equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 299, 页码: 429-462
Authors:  Cao, Daomin;  Qin, Guolin;  Zhan, Weicheng;  Zou, Changjun
Favorite  |  View/Download:15/0  |  Submit date:2021/10/26
LIOUVILLE TYPE THEOREMS FOR FRACTIONAL AND HIGHER-ORDER FRACTIONAL SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 5, 页码: 2269-2283
Authors:  Cao, Daomin;  Qin, Guolin
Favorite  |  View/Download:33/0  |  Submit date:2021/04/26
Fractional Laplacians  Henon-Lane-Emden systems  decay estimates  higher-order fractional Laplacians  Lionville type theorems  
CLASSIFICATION OF NONNEGATIVE SOLUTIONS TO STATIC SCHRODINGER-HARTREE-MAXWELL TYPE EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 2, 页码: 1379-1410
Authors:  Dai, Wei;  Liu, Zhao;  Qin, Guolin
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
higher-order fractional Laplacians  Schrodinger-Hartree-Maxwell equations  classification of nonnegative solutions  super poly-harmonic properties  nonlocal nonlinearities  the method of moving spheres  
Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 9, 页码: 7231-7252
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:21/0  |  Submit date:2020/09/23
The method of scaling spheres  Hardy-H?non type equations  Liouville theorems  Nonnegative solutions  Exterior domains  
Maximum principles and the method of moving planes for the uniformly elliptic nonlocal Bellman operator and applications 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 50
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:22/0  |  Submit date:2020/09/23
Uniformly elliptic nonlocal Bellman operator  Uniformly elliptic nonlocal Monge-Ampere operator  Maximum principles  Method of moving planes  Monotonicity  symmetry and uniqueness  Asymptotic properties  
Direct Methods for Pseudo-relativistic Schrodinger Operators 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 页码: 64
Authors:  Dai, Wei;  Qin, Guolin;  Wu, Dan
Favorite  |  View/Download:27/0  |  Submit date:2020/09/23
Pseudo-relativistic Schrodinger operators  Epigraph  3D boson star equations  Direct methods of moving planes  Direct sliding methods  
Liouville type theorems for Hardy-Henon equations with concave nonlinearities 期刊论文
MATHEMATISCHE NACHRICHTEN, 2020, 页码: 10
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:18/0  |  Submit date:2020/06/30
bi-harmonic  concave nonlinearity  Hardy-Henon equations  Liouville theorems  nonnegative solutions  super-harmonic property  
Liouville theorem for poly-harmonic functions on R-+(n) 期刊论文
ARCHIV DER MATHEMATIK, 2020, 页码: 11
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:20/0  |  Submit date:2020/05/24
Liouville theorems  Poly-harmonic functions  Super poly-harmonic properties  Harmonic asymptotic expansions  Navier problems  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:36/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems